IEEE - Institute of Electrical and Electronics Engineers, Inc. - An approximate approach to H/sup 2/ optimal model reduction

Author(s): Wei-Yong Yan ; J. Lam
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 1999
Volume: 44
Page Count: 18
Page(s): 1,341 - 1,358
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.774107
Regular:

Deals with the problem of computing an H/sub 2/ optimal reduced-order model for a given stable multivariable linear system. By way of orthogonal projection, the problem is formulated as that of... View More

Advertisement